Detail publikace

An exponential superconstruct of the construct of finitely generated topological spaces

Originální název

An exponential superconstruct of the construct of finitely generated topological spaces

Anglický název

An exponential superconstruct of the construct of finitely generated topological spaces

Jazyk

en

BibTex


@article{BUT45844,
  author="Josef {Šlapal}",
  title="An exponential superconstruct of the construct of finitely generated topological spaces",
  chapter="45844",
  journal="Bolyai Society Mathematical Studies",
  volume="4",
  year="1993",
  month="january",
  pages="441",
  type="journal article"
}